Dépôt Institutionnel de l'Université Ferhat ABBAS - Sétif 1 >
Faculté des Sciences de la Nature et de la Vie >
Département d'Agronomie >
Articles >

Veuillez utiliser cette adresse pour citer ce document : http://dspace.univ-setif.dz:8888/jspui/handle/123456789/3111

Titre: Aeolian Sand Transport in Out-of-Equilibrium Regimes
Auteur(s): Selmani, Houssam
Valance, Alexandre
Ould El Moctar, A
Dupont, Pascal
Zegadi, Rabeh
Mots-clés: The saturation length is independent of the wind strength in the case of zero upwind mass flux conditions
In the case of finite upwind flux condition, the relaxation process is nonmonotone and is well captured by a damped harmonic oscillation
The relaxation length determined in the latter case scales linearly with the friction velocity contrasting with the former case
Date de publication: 31-jan-2019
Collection/Numéro: Geophysical Research Letters;Publication cover image Volume45, Issue4 28 February 2018 Pages 1838-1844
Résumé: We investigate the relaxation process toward the equilibrium regime of saltation transport in the context of nonuniform conditions. Relaxation phenomena can be described in terms of a characteristic length scale that measures the distance for the particle flux to adapt to a spatial change in flow or boundary conditions. We conducted wind tunnel experiments to document the influence of the upwind mass flux on the relaxation process. For zero upwind mass flux conditions, the relaxation process is monotone and the relaxation length is independent of the wind strength. In contrast, for nonzero upwind flux conditions (obtained by releasing particles in the flow from a finite height), the relaxation process is nonmonotone and is well captured by damped harmonic oscillations. Importantly, the relaxation length increases with increasing air flow velocity but is almost insensitive to the magnitude of the upwind flux. Our experimental outcomes clearly indicate that the relaxation of far from equilibrium transport regimes strongly deviates from a simple exponential behavior.
Description: Received 17 NOV 2017 Accepted 29 JAN 2018 Accepted article online 2 FEB 2018
URI/URL: http://dspace.univ-setif.dz:8888/jspui/handle/123456789/3111
ISBN: 978-1-119-38248-5
Collection(s) :Articles

Fichier(s) constituant ce document :

Fichier Description TailleFormat
Article.pdf579,64 kBAdobe PDFVoir/Ouvrir
View Statistics

Tous les documents dans DSpace sont protégés par copyright, avec tous droits réservés.


Valid XHTML 1.0! Ce site utilise l'application DSpace, Version 1.4.1 - Commentaires